MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM
Model Number 380620-43
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hematoma (1884); Unspecified Infection (1930)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient in a study underwent a da vinci assisted cervixexstirpation with concomitant douglasplastik surgical procedure.Twenty days after surgery, the patient complained of lower abdominal pain and subsequently presented to an outpatient gynecologist.A hematoma was diagnosed, for which a one-week course of antibiotics and analgesics was initiated.The symptoms improved significantly with this treatment.Currently, the patient is largely asymptomatic, with only mild spotting persisting.A follow-up gynecological examination is still pending; the event is reported as ongoing.The surgical procedure was completed with no intra-operative complications or da vinci device malfunctions.There were no post-operative complications prior to discharge which occurred the day after surgery.The study investigator reported the event as mild severity, not a serious adverse event, a clavien-dindo grade ii, having a causal relationship to the study procedure, but not related to the da vinci investigational device, not related to the patient's underlying disease status, and not related to a third-party device.
 
Additional Manufacturer Narrative
There was no report that a da vinci system, instrument or accessory malfunctioned during the procedure.

Brand Name
daVinci X
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50852849
Report Number2955842-2026-39623
Device Sequence Number18554666
Product Code NAY
UDI-Device Identifier00886874115404
UDI-Public(01)00886874115404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380620-43
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale